# SDR NWAA080089918

- Difficulty date: January 7, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 47572
- Aircraft time: 85,166 hours, 79,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1132 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CRACKS IN FUSELAGE SKIN AT CANTED FRAME BS 1132 S14L.  REPLACED SKIN SECTION PER 51-30-02.
